# SDR SWAA002578

- Difficulty date: December 8, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 31,834 hours, 30,111 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD RT UPPER WEB CRACKED.  REPAIRED BULKHEAD PER SRM.
